Blurry picture when adding effects

More
2 years 9 months ago - 2 years 9 months ago #1 by Studstephen Blurry picture when adding effects was created by Studstephen
So when I add effects it will and a blurring/pixelated effect. it's not that noticable until you add 3 or more effects . It looks like something crawling all over them hahha.

Almost like a over sharping issue but I tryed that aswell

When I disable the effects it goes away .

I reinstalled my drivers

I'm using directx9 and opengl <?

Dragon age orgin and kotor2 swtor

Yet 2 try any other games .
Last edit: 2 years 9 months ago by Studstephen.

Please Log in or Create an account to join the conversation.

More
2 years 9 months ago #2 by Uncle Crassius Replied by Uncle Crassius on topic Blurry picture when adding effects
Which effects do you use?

Please Log in or Create an account to join the conversation.

We use cookies

We use cookies on our website. Some of them are essential for the operation of the site, while others help us to improve this site and the user experience (tracking cookies). You can decide for yourself whether you want to allow cookies or not. Please note that if you reject them, you may not be able to use all the functionalities of the site.